# SDR UPS05845275

- Difficulty date: August 16, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs-67 To -80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUBFLOOR FINGER DOUBLER HAS SEVERAL SHEAR HEAD RIVETS AND CORRODED AT STA -67 TO -80 RBL 60.  REMOVED FINGER DOUBLER IAW SRM 51-1-21 AND 51-3-0.  REMOVED CORROSION FROM WEB IAW SRM 51-1-8, FABRICATED AND INSTALLED REPLACEMENT FINGER DOUBLER AT STA -67 TO -80 RBL 60 IAW SRM 53-03-01 PG1 FIG 007, 51-1-8, AND SRM 51-1-20D.
